Alert archive / Missouri / Flash Flood Warnings in 2007
Flash Flood Warning 244, NWS Springfield, MO
NWS Springfield, MO issued this flash flood warning at Mar 20, 2007, 2:09 AM CDT for Jasper County, Missouri. It took effect at Mar 20, 2007, 2:16 AM CDT. It was in force for 6 hr. 2 reports came from inside the area while it was in force.
The area
The counties it named, with what was reported inside it.
The facts
- Issued
- Mar 20, 2007, 2:09 AM CDT (07:09 UTC)
- In effect from
- Mar 20, 2007, 2:16 AM CDT
- Expired
- Mar 20, 2007, 8:15 AM CDT
- In force
- 6 hr
- Issued by
- NWS Springfield, MO
- Area
- Whole counties
County Jasper County, MO
The radar
The Springfield radar (KSGF), 83 km from the middle of the area, began a volume at 07:13 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 20, 4:25 AM CDT | FLASH FLOOD | 2 N Reeds, MO | A LOW WATER CROSSING WAS REPORTED FLOODED AND IMPASSABLE NORTH OF REEDS ON HIGHWAY 37...ALONG THE SPRING RIVER. |
| Mar 20, 7:30 AM CDT | FLASH FLOOD | 2 W Sarcoxie, MO | A LOW WATER CROSSING WAS FLOODED AND IMPASSABLE WEST OF SARCOXIE. A WATER RESCUE ALSO OCCURRED ON THIS LOW WATER CROSSING ON TIGER ROAD. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 7.2 hours before the alert went out and 59 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 542 J/kg
- Mixed-layer CIN
- -30 J/kg
- Mixed-layer LCL
- 697 m above ground
- 0-6 km bulk shear
- 31 kt
- 0-1 km storm-relative helicity
- 67 m²/s²
- 0-3 km storm-relative helicity
- 88 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.5
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS53 KSGF 200716
FFWSGF
MOC097-201315-
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
209 AM CDT TUE MAR 20 2007
THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A
* FLASH FLOOD WARNING FOR...
JASPER COUNTY IN SOUTHWEST MISSOURI...
* UNTIL 815 AM CDT.
* AT 203 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SLOW MOVING THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE
WARNED AREA. WEATHER SERVICE RADAR SUGGESTED THAT NEARLY THREE
INCHES OF RAIN HAS FELL OVER EXTREME NORTHEAST NEWTON COUNTY...WHICH
WILL RUNOFF IN SEVERAL CREEKS AND STREAMS WITHIN THE JONES CREEK
BASIN OF SOUTHEAST JASPER COUNTY. FLOODING OF LOW WATER CROSSINGS
AND OTHER LOW LYING AREAS BETWEEN FIDELITY AND SARCOXIE IS
EXPECTED. OTHER THUNDERSTORMS ARE FORMING ACROSS NORTHERN OKLAHOMA
AND SOUTHERN KANSAS...WHICH WILL LIKELY MOVE INTO JASPER COUNTY
THROUGH THE EARLY MORNING HOURS. THIS WILL ONLY ADD TO THE
RAINFALL THAT HAS OCCURRED THUS FAR. THEREFORE ALL OF JASPER
COUNTY IS UNDER THE FLASH FLOOD WARNING.
* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLASH FLOODING
INCLUDE...CARTHAGE...JOPLIN...AIRPORT DRIVE...ALBA...CARL
JUNCTION...CARTERVILLE...DUENWEG...DUQUESNE...JASPER...ORONOGO...
PURCELL...SARCOXIE AND WEBB CITY.
A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS
SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY
AUTOMOBILE.
LAT...LON 3734 9409 3729 9409 3729 9406 3706 9407
3706 9462 3736 9461
$$
CRAMER3 follow-up statements
000
WGUS73 KSGF 200922
FFSSGF
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
418 AM CDT TUE MAR 20 2007
MOC097-201315-
JASPER MO-
418 AM CDT TUE MAR 20 2007
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 815 AM CDT FOR
JASPER COUNTY...
AT 414 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED SLOW
MOVING THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE WARNED AREA.
WEATHER SERVICE RADAR SUGGESTS THAT UP TO FOUR INCHES OF RAIN HAS
OCCURRED OVER SECTIONS OF SOUTHERN JASPER COUNTY...MAINLY WITHIN
RURAL AREAS NEAR SARCOXIE AND FIDELITY. THIS AREA IS WITHIN THE
JONES CREEK BASIN...WHICH IS EXPECTED TO FLOOD. HEAVY THUNDERSTORMS
CONTINUE TO IMPACT THE JONES CREEK BASIN...WHICH IS ONLY AGGREVATING
SMALL STREAMS IN THIS AREA.
MOTORISTS ARE STRONGLY URGED TO NOT CROSS LOW WATER CROSSINGS THAT
ARE FLOODED. FLASH FLOODING CONTINUES TO BE THE MOST DANGEROUS WEATHER
HAZARD ACROSS SOUTHWEST MISSOURI.
RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLASH FLOODING INCLUDE...
CARTHAGE...JOPLIN...AIRPORT DRIVE...ALBA...CARL JUNCTION...
CARTERVILLE...DUENWEG...DUQUESNE...JASPER...ORONOGO...PURCELL...
SARCOXIE AND WEBB CITY.
DO NOT UNDERESTIMATE THE POWER OF FLOOD WATERS. ONLY A FEW INCHES OF
RAPIDLY FLOWING WATER CAN QUICKLY CARRY AWAY YOUR VEHICLE. TURN
AROUND...DONT DROWN.
LAT...LON 3734 9409 3729 9409 3729 9406 3706 9407
3706 9462 3736 9461
$$
CRAMER000
WGUS73 KSGF 201114
FFSSGF
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
609 AM CDT TUE MAR 20 2007
MOC097-201315-
JASPER MO-
609 AM CDT TUE MAR 20 2007
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 815 AM CDT FOR
JASPER COUNTY...
AT 605 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT
EXCESSIVE RAINFALL WAS PRODUCING FLASH FLOODING ACROSS THE WARNED
AREA. A COUNTY ROAD NORTH OF REED IN SOUTHEAST JASPER COUNTY WAS
REPORTED IMPASSABLE DUE TO WATER OVER THE ROADWAY. THIS ROAD IS IN
AN AREA THAT HAS RECEIVED OVER THREE INCHES OF RAIN SINCE 2 AM.
ALTHOUGH THE HEAVIEST RAINFALL HAS ENDED...LIGHT TO MODERATE RAIN
WILL CONTINUE ACROSS THE WARNED AREA AND PRODUCE ADDITIONAL
FLOODING...ESPECIALLY IN AREAS OF FAR SOUTHEAST JASPER COUNTY AROUND
THE COMMUNITIES OF REED AND SARCOXIE.
AN ADDITIONAL ONE HALF INCH...TO LOCALLY ONE INCH OF RAINFALL IS
POSSIBLE THIS MORNING AS THUNDERSTORM MOVE NORTHEAST ACROSS
SOUTHWEST MISSOURI.
RUNOFF FROM THIS EXCESSIVE RAINFALL IS CAUSING FLASH FLOODING. SOME
LOCATIONS THAT WILL EXPERIENCE FLASH FLOODING INCLUDE...CARTHAGE...
JOPLIN...AIRPORT DRIVE...ALBA...CARL JUNCTION...CARTERVILLE...
DUENWEG...DUQUESNE...JASPER...ORONOGO...PURCELL...SARCOXIE AND WEBB
CITY.
A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS
SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY
AUTOMOBILE.
LAT...LON 3734 9409 3729 9409 3729 9406 3706 9407
3706 9462 3736 9461
$$
JLT000
WGUS73 KSGF 201254
FFSSGF
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
754 AM CDT TUE MAR 20 2007
MOC097-201304-
JASPER MO-
754 AM CDT TUE MAR 20 2007
...THE FLASH FLOOD WARNING HAS BEEN CANCELLED FOR JASPER COUNTY...
THE FLASH FLOOD WARNING THAT WAS IN EFFECT FOR JASPER COUNTY HAS
BEEN REPLACED WITH AN AREAL FLOOD WARNING UNTIL 715 AM WEDNESDAY
MORNING.
IF FLOODING HAS BEEN OBSERVED...PLEASE REPORT IT TO YOUR LOCAL LAW
ENFORCEMENT AGENCY.
LAT...LON 3734 9409 3729 9409 3729 9406 3706 9407
3706 9462 3736 9461
$$
JLTWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this flash flood warning went out at Mar 19, 10:51 PM CDT, 3 hours 18 minutes earlier.
Area forecast discussion, Mar 19, 10:51 PM CDT, 3 hours 18 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SPRINGFIELD MO 1051 PM CDT MON MAR 19 2007 .UPDATE... COLD FRONT OVER THE MO OZARKS ATTM IS NOT MAKING AS QUICK OF PUSH SOUTH AS 18Z MODELS INDICATED...AND REMAINS NORTH OF KJLN/KSGF AT 1030 PM. 00Z KSGF SOUNDING INDICATED THAT THE CAP HAD WEAKENED...BUT MIDLEVEL LAPSE RATES/INSTABILITY NOT QUITE AS STRONG AS EARLIER. HAD A COUPLE/FEW DECENT UPDRAFTS EARLIER THIS EVENING THAT MAY HAVE PRODUCED SOME DIME OR SMALLER HAIL...BUT BY AND LARGE STORMS HAVE WEAKENED. MODEST SOUTHERLY LOW LEVEL FLOW WILL ALLOW CONVECTION TO CONTINUE TONIGHT...BUT HEAVIER RAIN MAY REMAIN A LITTLE FARTHER NORTH THAN PREVIOUSLY THOUGHT. TEMPERATURES ALSO TWEAKED UPWARD A BIT TONIGHT. WILL NOT MAKE ANY CHANGES TO THE FLASH FLOOD WATCH. LOCALLY HEAVY RAIN IS STILL POSSIBLE OVER SOUTHERN MO TONIGHT...BUT GIVEN THE MODEST MOISTURE ADVECTION AND THE LACK OF ANY UPPER LEVEL SHORTWAVE AND STRONG LIFT OVERNIGHT...NOT SURE HOW WIDESPREAD THE HVY RAIN WILL BE AND DO NOT THINK IT JUSTIFIES EXPANDING THE PRESENT WATCH NORTHWARD. FOR TUE...A FAIRLY STRONG LOOKING SHORTWAVE ON WATER VAPOR IS OVER ARIZONA ATTM...AND THIS WILL APPROACH THE REGION TOMORROW. THIS WILL ALLOW STRONGER LOW LEVEL SOUTH WINDS TO REDEVELOP WITH GOOD MOISTURE TRANSPORT MOVING INTO THE REGION DURING THE DAY. DSA && .PREVIOUS DISCUSSION... //315 PM CDT MON MAR 19 2007// SHORT TERM (THROUGH WEDNESDAY) FIRST CONCERN IN THE SHORT TERM WILL BE WITH CONVECTIVE AND SUBSEQUENT FLASH FLOOD POTENTIAL TONIGHT ALONG THE STALLING FRONTAL BOUNDARY. ALL SHORT RANGE NUMERICAL GUIDANCE REMAINS IN GOOD AGREEMENT ON BRINGING THE COLD FRONT TO A SCREECHING HALT TONIGHT SOMEWHERE NEAR THE MISSOURI/ARKANSAS BORDER. GLANCING BLOW OF UPPER SUPPORT FROM NORTHERN STREAM SHORTWAVE PASSING THROUGH THE CORNBELT INTO THE OHIO VALLEY ALONG WITH PERSISTENT MOISTURE CONVERGENCE ALONG THE FRONT SHOULD BE SUFFICIENT FOR CONVECTIVE INITIATION LATE THIS AFTERNOON. EITHER A CONTINUATION OF THIS CONVECTION OR RENEWED DEVELOPMENT ALONG/JUST NORTH OF THE SURFACE BOUNDARY SHOULD CONTINUE TONIGHT AS MODEST LOW LEVEL JET DEVELOPS AND PROVIDES A FOCUS FOR ASCENT. PRECIPITABLE WATER VALUES OF 1.25 (250% OF NORMAL) POOLING ALONG THE FRONT AS IT STALLS...COMBINED WITH POTENTIAL FOR BACKBUILDING/TRAINING CONVECTION GIVEN CORFIDI VECTOR MAGNITUDES DROPPING TO LESS THAN 10KT CERTAINLY GIVES RISE TO THE CONCERN FOR LOCALLY EXCESSIVE/FLOODING RAINFALL TONIGHT. HARD TO SAY IF THE AREA OF MOST CONCENTRATED CONVECTIVE REDEVELOPMENT AND CELL TRAINING WILL END UP NORTH OR SOUTH OF THE ARKANSAS BORDER...SO FELT IT WAS PRUDENT TO ERR ON THE SIDE OF CAUTION AND HOIST A FLASH FLOOD WATCH FOR TONIGHT. POTENTIAL CERTAINLY EXISTS FOR LOCALIZED RAINFALL TOTALS IN THE 3-5 RANGE WHICH WOULD LEAD TO FLASH FLOODING DESPITE THE ANTECEDENT DRY CONDITIONS. WEAKENING/WASHING OUT FRONTAL BOUNDARY WILL THEN LIFT SLOWLY NORTHWARD LATE TUESDAY AFTERNOON AND TUESDAY NIGHT. FAIRLY VIGOROUS SHORTWAVE NOTED ON WATER VAPOR IMAGERY OVER THE DESERT SOUTHWEST IS PROGGED TO LIFT OUT INTO THE CENTRAL PLAINS TUESDAY INTO TUESDAY NIGHT WHICH...COMBINED WITH SOME MODEST ISENTROPIC ASCENT IN CONJUNCTION WITH THE RETURN SURFACE BOUNDARY...SHOULD SET THE STAGE FOR A CONSIDERABLE AMOUNT OF SHRA/TSRA ACTIVITY TOMORROW INTO TOMORROW NIGHT. HEAVY RAINFALL WILL AGAIN BE A CONCERN AND MIDNIGHT SHIFT MAY WELL HAVE TO EXPAND OR EXTEND THE FLASH FLOOD WATCH. IN THE WAKE OF TOMORROWS SHORT WAVE...LOOK FOR A BREAK IN THE PRECIPITATION LATER TUESDAY NIGHT INTO WEDNESDAY AS UPPER HEIGHTS RISE A BIT. DEEPENING SURFACE LOW OVER THE CENTRAL HIGH PLAINS SHOULD REALLY CAUSE THE PRESSURE GRADIENT TO TIGHTEN UP WEDNESDAY INTO WEDNESDAY NIGHT WITH WRF BUFKIT SOUNDINGS SUGGESTING GUST POTENTIAL NEARING 35KT WEDNESDAY. THIS IS LIKELY OVERDONE SOME BUT GUSTS OVER 30 MPH SEEM LIKE A GOOD BET. STRONG LOW LEVEL WINDS WILL PROMOTE GOOD MIXING AND WITH LOW LEVEL THERMAL RIDGE OVER THE AREA WE SHOULD SEE TEMPERATURES REALLY TAKE OFF. HAVE CONSERVATIVELY BUMPED UP HIGHS INTO THE MID/UPPER 70S...BUT GIVEN SOME SUNSHINE WE COULD SEE A FEW LOCATIONS CRACK THE 80F MARK FOR THE FIRST TIME THIS YEAR. THE BREEZY AND UNSEASONABLY WARM CONDITIONS WILL CONTINUE WED NIGHT WITH LOCATIONS NORTH/WEST OF THE PLATEAU LIKELY HOLDING NEAR/ABOVE 60F FOR LOWS IZZI LONG TERM...(THURSDAY THROUGH MONDAY)... EXTENDED MODELS ARE IN GOOD AGREEMENT ON FRONTAL POSITION THURSDAY MORNING...EXTENDING ROUGHLY FROM CHICAGO TO AMARILLO...WITH MAIN FOCUS OF QPF ALONG THE FRONT. GFS/ECMWF/UKMET SHOW UPPER LOW CUT OFF NEAR THE BAJA...WITH DGEX SHOWING A MORE OPEN UPPER LOW AS WELL AS A MORE EASTWARD PROGRESSION. BY SATURDAY MORNING...THE GFS AND ECMWF LIFT THE UPPER LOW NORTHEAST INTO NEW MEXICO WHILE KEEPING THE SURFACE FRONT TO OUR NORTH...AS THE DGEX BRINGS THE UPPER LOW INTO WESTERN TEXAS WITH THE FRONT DROPPING SOUTHWARD INTO OUR AREA. BY MONDAY MORNING THE MODEL SOLUTIONS DIVERGE EVEN MORE WITH THE GFS BRINGING THE UPPER TROUGH ACROSS THE UPPER MIDWEST WHILE THE DGEX DEEPENS THE LOW OVER ARKANSAS. THE ECMWF SEEMS TO BE TAKING A BLEND OF THESE SOLUTIONS WITH THE FIRST UPPER LOW OVER THE UPPER MIDWEST AND SECONDARY TROUGHING OVER THE SOUTHERN PLAINS. CONFIDENCE IS PRETTY LOW AFTER SATURDAY IN SPECIFICS OF EXTENDED MODEL SOLUTIONS. MAIN THOUGHTS ARE THAT THERE WILL NOT BE MUCH LOW LEVEL FORCING AROUND THE AREA BUT THERE WILL BE PLENTY OF MOISTURE AND DISTURBED SOUTHWEST FLOW OVER THE AREA. THEREFORE WILL KEEP MAIN CHANCE AND SLIGHT CHANCES POPS GOING THROUGH SUNDAY WITH NEAR NORMAL TEMPERATURES. TERRY && .AVIATION... FOR THE 0000 UTC KSGF/KJLN TAFS...A FRONTAL BOUNDARY HAS MOVED SOUTH TO NEAR OR JUST NORTH OF INTERSTATE 44 ATTM. SEEING SOME INCREASE IN COVERAGE IN SHOWERS AND ISOLATED THUNDERSTORMS OVER THE PAST HOUR OVER CENTRAL AND SOUTHERN MO...ENOUGH TO REDUCE VISIBILITY INTO THE MVFR OR EVEN IFR AT TIMES. CALLS TO STATE AWOS SITES INDICATE THAT CEILINGS ARE GENERALLY MVFR...ABOUT 2500 FT AGL...BUT BELIEVE CEILINGS SHOULD TREND DOWNWARD IN AREAS BEHIND THE FRONT THIS EVENING. WILL CONTINUE TO WATCH THUNDERSTORM/LIGHTNING TRENDS. GIVEN THE GRADUAL INCREASE IN RADAR COVERAGE...BELIEVE CAP HAS WEAKENED ENOUGH TO SEE SOME ISOLATED THUNDER WITH THE LOW LEVEL CONVERGENCE NEAR OR JUST BEHIND THE FRONT...BUT GIVEN THE WEAKENING MIDLEVEL INSTABILITY/LAPSE RATES PROGGED THIS EVENING...THE TSTM COVERAGE SHOULD BE FAIRLY LIMITED. FOR NOW HAVE KEPT THE TAFS CEILINGS/VIS IN THE MVFR CAT WITH A BRIEF PERIOD OF IFR CEILINGS LATER TONIGHT BEHIND (NORTH OF) THE FRONT. THE FRONT WILL STALL OUT JUST SOUTH OF THE TAF SITES LATER TONIGHT...THEN LIFT BACK TO THE NORTH ON TUE IN RESPONSE TO AN UPPER LEVEL DISTURBANCE MOVING ENE THROUGH THE AREA. ANOTHER ROUND OF SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE LATE IN THE MORNING AND THE AFTERNOON WITH INCREASED LOW LEVEL FLOW/MOISTURE TRANSPORT. DSA DSA && .SGF WATCHES/WARNINGS/ADVISORIES... MO...FLASH FLOOD WATCH ALONG/SOUTH HIGHWAY 60 04Z-12Z TONIGHT. KS...NONE. WFO SGF
Hazardous weather outlook, Mar 19, 8:10 PM CDT, 5 hours 59 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SPRINGFIELD MO 810 PM CDT MON MAR 19 2007 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-201100- BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON- ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS- LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON- LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE- TANEY-OZARK-OREGON- 100 PM CDT MON MAR 19 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI OZARKS AND EXTREME SOUTHEAST KANSAS. .DAY ONE...TONIGHT. A COLD FRONT MOVING SLOWLY SOUTH THROUGH SOUTHERN MISSOURI AND EXTREME SOUTHEAST KANSAS THIS EVENING WILL TRIGGER WIDELY SCATTERED THUNDERSTORMS TONIGHT. ISOLATED STRONGER STORMS WILL BE CAPABLE OF DIME SIZED HAIL. THUNDERSTORMS ARE EXPECTED TO CONTINUE TO DEVELOP NEAR THE FRONT TONIGHT AS IT BEGINS TO STALL OUT NEAR THE MISSOURI ARKANSAS BORDER. GIVEN THE MOIST AIRMASS IN PLACE AND THE POTENTIAL FOR THUNDERSTORMS REPEATEDLY AFFECTING THE SAME AREA...THERE IS A CHANCE FOR LOCALLY HEAVY RAINFALL AND FLASH FLOODING LATE TONIGHT...PARTICULARLY SOUTH OF HIGHWAY 60. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. PERIODS OF SHOWERS AND THUNDERSTORMS WILL CONTINUE TUESDAY INTO TUESDAY NIGHT AS THE NEARLY STATIONARY FRONTAL BOUNDARY NEAR THE ARKANSAS BORDER BEGINS LIFTING SLOWLY NORTHWARD. THE POTENTIAL EXISTS FOR LOCALLY VERY HEAVY RAINFALL AND FLASH FLOODING TUESDAY INTO TUESDAY NIGHT. STRONG SOUTHERLY WINDS ARE EXPECTED WEDNESDAY AND WEDNESDAY NIGHT WITH GUSTS OVER 30 MPH AT TIMES. THUNDERSTORMS ARE ALSO POSSIBLE THURSDAY THROUGH SUNDAY. .SPOTTER INFORMATION STATEMENT... WHILE SPOTTER ACTIVATION IS NOT ANTICIPATED DUE TO THE ISOLATED NATURE OF ANY SEVERE WEATHER...SPOTTERS ARE ENCOURAGED TO RELAY ANY REPORTS OF HAIL...HEAVY RAINFALL OR FLOODING TO THE NATIONAL WEATHER SERVICE IN SPRINGFIELD. && THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE) IZZI/DSA
In the hours before
Special weather statement, Mar 19, 8:43 PM CDT, 5 hours 26 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SPRINGFIELD MO 843 PM CDT MON MAR 19 2007 MOZ070-200215- PULASKI- 843 PM CDT MON MAR 19 2007 ...SIGNIFICANT WEATHER ALERT FOR PULASKI COUNTY UNTIL 915 PM CDT... AT 837 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 6 MILES WEST OF WAYNESVILLE...AND MOVING SOUTHEAST AT 20 MPH. THIS STORM WILL BE... 5 MILES SOUTHWEST OF ST. ROBERT BY 850 PM CDT. NEAR FORT LEONARD WOOD BY 905 PM CDT. PENNY SIZE HAIL IS EXPECTED WITH THIS STORM. DSA
The office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 20, 1:59 AM CDT | Severe Thunderstorm Warning | SGF | Barry | 61 min |
| Mar 20, 2:48 AM CDT | Flash Flood Warning | SGF | Barry | 6 hr |
| Mar 20, 3:14 AM CDT | Flash Flood Warning | SGF | Newton | 6 hr |
| Mar 20, 3:25 AM CDT | Flash Flood Warning | SGF | Lawrence | 6 hr |
| Mar 20, 10:00 AM CDT | Flash Flood Warning | SGF | Greene, Webster | 6 hr |
| Mar 20, 10:00 AM CDT | Flash Flood Warning | SGF | Greene, Webster | 6 hr |
Nearby
Flash Flood Warnings in Missouri, 2007Every flash flood warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.